Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 8 of 11 found articles
 
 
  Second-order approximation of exponential random graph models
 
 
Title: Second-order approximation of exponential random graph models
Author: Ding, Wen-Yi
Fang, Xiao
Appeared in: Science China mathematics
Paging: Volume 68 () nr. 7 pages 1687-1700
Year: 2025-02-25
Contents:
Publisher: Science China Press, Beijing
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 8 of 11 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands